Jump to content

Search the Community

Showing results for tags 'biplar'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been on Invega Sustenna for just about over 2 years. I was initially diagnosed with schizoaffective disorder. I remember having paranoid thoughts in the past, going through mania and being depressed. So I (only recently) realize that this diagnosis/label makes sense. However, I still have desire to taper off and get off the meds because 1) I do believe that I am better able to cope and deal with arising issues that I may face 2) I believe there are alternative medical routes I can take for example that natural path like TCM (Traditional Chinese Medicine) or Naturopathy. 3) Having a support team and friends and family who you can talk to to deal with things where before, for example, I would keep things to myself and would bear with the torture all on my own which in and of itself is not healthy. I started seeing a Naturopathic Doctor around 3 months ago and I started taking Vitamin B, C, Rhodiola, and Omega 3 which in a couple of weeks had a drastic influence in how i felt, my thoughts (patterns) and general outlook on life became drastically more positive. I dropped my invega from 100mg to 75mg (its an injection so thats the lowest increment decrease) and I started feeling my withdrawal 3 weeks in. I didnt have any motivation to get out of bed, I was sleeping all the time etc. i beleive this is just my minds way of reacting to not having that chemical in my brain any more (or a lower dosage of it). After a month I started getting paranoid thoughts and I did have a few times where it was overwhelming. A couple of times it was when I was going to bed, I would sleep with paranoid thoughts however they were controllable and I could change the perspective of them fairly easily. At other times they were in social occasions. Past few days were fine. My sleeping pattens are much better and I am back to being productive and motivated. If things still look good this coming months I will drop the injection to 50mg next month. What I am always wondering about, however, and this is where I could use the opinion of you guys is, r these symptoms that I am experiencing just withdrawal symptoms or could they be an onset of the medical condition and continuing down this path might prove to be a very difficult one. Thanks for 'listening' Lui
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy